# SDR ASOA05017

- Difficulty date: January 7, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3198045
- Condition: Cracked
- Location: Pax Door
- Component: Pax Door
- Component part number: 601R3190169
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK, THE LOWER STEP ON THE PASSENGER DOOR WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE LOWER STEP ON THE PASSENGER DOOR.
